Cart 0 Items
Total $ 0.00
CHeckout

24hr Drugstore Chemist & Pharmacy






Pain Management
    Home > Pain Management > Paracetamol (Acetaminophen)
 

Paracetamol (Acetaminophen)
SELECT REF DESCRIPTION MANUFACTURER PACK SIZE STRENGTH OUR PRICE
J238 Paracetamol (Acetaminophen) Cipla 10 tabs 500 mg $2.10
J507 Acetaminophen Generic 10 tabs 500 mg $1.05
Price is per pack & not per tab.. eg: if pack size is 10 tabs & price is $2.75 then for 100 tabs the price would be $27.50
What is Acetaminophen?
Acetaminophen is a pain reliever and a fever reducer.

Acetaminophen is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers.

Acetaminophen may also be used for other purposes not listed in this medication guide.

Important information about Acetaminophen
Do not use more Acetaminophen than is recommended. An overdose can cause serious harm. The maximum amount of Acetaminophen for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day. Taking more Acetaminophen could cause damage to your liver. If you drink more than three alcoholic beverages per day, talk to your doctor before taking this medicine and never use more than 2 grams (2000 mg) per day.M

Do not use Acetaminophen without first talking to your doctor if you drink more than three alcoholic beverages per day or if you have had alcoholic liver disease (cirrhosis). You may not be able to use this medication.

Before using Acetaminophen, tell your doctor if you have liver disease or a history of alcoholism.

Do not use any other over-the-counter cough, cold, allergy, or pain medication without first asking your doctor or pharmacist. Acetaminophen (sometimes abbreviated as "APAP") is contained medicines available. If you use certain products together you may accidentally use too much Acetaminophen. Read the label of any other medicine you are using to see if it contains this medicine.

Avoid drinking alcohol while taking this medication. Alcohol may increase your risk of liver damage while taking Acetaminophen.

Before taking Acetaminophen
Do not use this medication if you are allergic to Acetaminophen (Tylenol).

If you have certain conditions, you may need a dose adjustment or special tests to safely use this medication. Before using Acetaminophen, tell your doctor if you have:

liver disease; or
a history of alcoholism;

It is not known whether Acetaminophen will harm an unborn baby. Before using Acetaminophen, tell your doctor if you are pregnant. This medication can pass into breast milk and may harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby.

How should I use Acetaminophen?
Use Acetaminophen exactly as directed on the label, or as prescribed by your doctor.

Do not use more of this medication than is recommended. An overdose can cause serious harm. The maximum amount for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day. Using more Acetaminophen could cause damage to your liver. If you drink more than three alcoholic beverages per day, talk to your doctor before taking this medicine and never use more than 2 grams (2000 mg) per day. If you are treating a child, use a pediatric form of Acetaminophen. Carefully follow the dosing directions on the medicine label. Do not give the medication to a child younger than 2 years old without the advice of a doctor.

Measure the liquid form of Acetaminophen with a special dose-measuring spoon or cup, not a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one. You may need to shake the liquid before each use. Follow the directions on the medicine label.

The Acetaminophen chewable tablet must be chewed thoroughly before you swallow it.

Make sure your hands are dry when handling the Acetaminophen disintegrating tablet. Place the tablet on your tongue. It will begin to dissolve right away. Do not swallow the tablet whole. Allow it to dissolve in your mouth without chewing.

To use the Acetaminophen effervescent granules, dissolve one packet of the granules in at least 4 ounces of water. Stir this mixture and drink all of it right away. To make sure you get the entire dose, add a little more water to the same glass, swirl gently and drink right away.

Do not take a Acetaminophen rectal suppository by mouth. It is for use only in your rectum. Wash your hands before and after inserting the suppository.

Try to empty your bowel and bladder just before using the Acetaminophen suppository. Remove the outer wrapper from the suppository before inserting it. Avoid handling the suppository too long or it will melt in your hands.

For best results from the suppository, lie down and insert the suppository pointed tip first into the rectum. Hold in the suppository for a few minutes. It will melt quickly once inserted and you should feel little or no discomfort while holding it in. Avoid using the bathroom just after inserting the suppository.

Stop using Acetaminophen and call your doctor if:
you still have a fever after 3 days of use;

you still have pain after 7 days of use (or 5 days if treating a child);

you have a skin rash, ongoing headache, or any redness or swelling; or

if your symptoms get worse, or if you have any new symptoms.

Urine glucose tests may produce false results while you are taking Acetaminophen. Talk to your doctor if you are diabetic and you notice changes in your glucose levels during treatment.

Store Acetaminophen at room temperature away from heat and moisture. The rectal suppositories can be stored at room temperature or in the refrigerator.

What happens if I miss a dose?

Since Acetaminophen is often used only when needed, you may not be on a dosing schedule. If you are using the medication regularly, use the missed dose as soon as you remember. If it is almost time for your next regularly scheduled dose, skip the missed dose and use your next dose as directed. Do not use extra medicine to make up for a missed dose.

What happens if I overdose?
Seek emergency medical attention if you think you have used too much of this medicine.

The first signs of an Acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.

What should I avoid while taking Acetaminophen?
Do not use any other over-the-counter cough, cold, allergy, or pain medication without first asking your doctor or pharmacist. Acetaminophensometimes abbreviated as "APAP") is contained in many cold and pain medicines available over the counter. If you use certain products together you may accidentally use too much Acetaminophen. Read the label of any other medicine you are using to see if it contains Acetaminophen or APAP. Avoid drinking alcohol while taking this medication. Alcohol may increase your risk of liver damage while taking Acetaminophen.

Acetaminophen side effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have a serious side effect such as:

low fever with nausea, stomach pain, and loss of appetite;

dark urine, clay-colored stools; or

jaundice (yellowing of the skin or eyes).

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.

Acetaminophen Dosing Information
Usual Adult Dose for Fever:

General Dosing Guidelines: 325 to 650 mg every 4 to 6 hours or 1000 mg every 6 to 8 hours orally or rectally.

Tylenol Extra Strength GoTabs: Two 500 mg tablets orally every 4 to 6 hours

Usual Adult Dose for Pain:

General Acetaminophen Dosing Guidelines: 325 to 650 mg every 4 to 6 hours or 1000 mg every 6 to 8 hours orally or rectally.

Tylenol Extra Strength GoTabs: Two 500 mg tablets orally every 4 to 6 hours

Usual Pediatric Dose for Fever:

Oral or Rectal:

<=1 month: 10 to 15 mg/kg/dose every 6 to 8 hours as needed.

>1 month to 12 years: 10 to 15 mg/kg/dose every 4 to 6 hours as needed (Maximum: 5 doses in 24 hours)

Fever: 4 months to 9 years: Initial Dose: 30 mg/kg (Reported by one study (n=121) to be more effective in reducing fever than a 15 mg/kg maintenance dose with no difference regarding clinical tolerance.)

>=12 years: 325 to 650 mg every 4 to 6 hours or 1000 mg every 6 to 8 hours.

Usual Acetaminophen Pediatric Dose for Pain:

Oral or Rectal:

<=1 month: 10 to 15 mg/kg/dose every 6 to 8 hours as needed.

>1 month to 12 years: 10 to 15 mg/kg/dose every 4 to 6 hours as needed (Maximum: 5 doses in 24 hours)

Fever: 4 months to 9 years: Initial Dose: 30 mg/kg (Reported by one study (n=121) to be more effective in reducing fever than a 15 mg/kg maintenance dose with no difference regarding clinical tolerance.)

>=12 years: 325 to 650 mg every 4 to 6 hours or 1000 mg every 6 to 8 hours.

What other drugs will affect Acetaminophen?
There may be other drugs that can interact with Acetaminophen. Tell your doctor about all your prescription and over-the-counter medications, vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start a new medication without telling your doctor.

Where can I get more information?
Your pharmacist can provide more information about Acetaminophen.

 

NPD PRESCRIPTION DRUGS AND PILLS - CANADIAN PHARMACY ONLINE

Ordering at NPD is very easy. From the range of medications above please select the pack size and strength and then click Add to cart. In the cart you will be able to select the quantity you require. Simply complete all the necessary information on the checkout forms as they appear.. Your order will be checked through by a qualified pharmacist and will be dispatched promptly in an unmarked discreet package as soon as we have verified your credit card details with our payment processor. All orders are received via a secure server, protected by 128bit encryption, to ensure that your details are kept confidential ..Save on prescription drugs, medications and pills inhouse from our online Canada pharmacy.

Save on cancer, HIV, ultram, diabetes, allergy, pain relief and antibiotics drugs